Hypothyroid and having trouble losing weight...please help!!
I have hypothyroidism and have been having issues losing weight. I was diagnosed in 1998 and was able to get it under control and lost so much weight and was back to my normal self. In 2007 I was dying needed a blood transfusion and was taking medication for cancer patients because my blood cells were so destroyed and ever since I cannot lose weight. I hate it! It is frustrating to me and it makes me sad!
Do you have recent thyroid blood work to post? If so please do with reference ranges that vary lab to lab and have to come from your own lab report. We can take a look at them and see if your meds seem properly adjusted.
Do you have other hypo symptoms besides difficulty losing weight?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.